# SDR GAIA00680

- Difficulty date: October 12, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: LBL 70.5 WL208, BS873-878, SKIN TO FLOOR WEB ATTACH "T" ANGLE CRACKED ON INNER FLANGE.   CORRECTIVE ACTION: HAD EDDY CURRENT PERFORMED & STOP DRILLED HOLES AT END OF CRACK CHECKED EDDY CURRENT AGAIN & FOUND TO BE TERMINATED MATERIAL ID7075T6.125 FAB, REPAIR PART 7075T6.071 PO#00116, C0148 7075T6, 125PO#5351, IAW B727 SRM51-40-4, NDT51-00-00 MATER ID51-1-1
